Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Riemann-Roch theorems for higher algebraic $K$-theory


Author: Henri Gillet
Journal: Bull. Amer. Math. Soc. 3 (1980), 849-852
MSC (1980): Primary 14F12, 14C35; Secondary 18F25
DOI: https://doi.org/10.1090/S0273-0979-1980-14828-4
MathSciNet review: 578377
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Baum, W. Fulton and R. MacPherson, Riemann-Roch for singular varieties, Inst. Hautes Études Sci. Publ. Math. 45 (1975), 101-146. MR 412190
  • 2. P. Baum, Riemann-Roch and topological K-theory, Acta. Math, (to appear). MR 389907
  • 3. S. Bloch, Algebraic K-theory and crystalline cohomology, Inst. Hautes Études Sci. Publ. Math. 47 (1977), 187-268. MR 488288
  • 4. S. Bloch and A. Ogus, Gesten's conjecture and the homology of schemes, Ann. Sci. École Norm. Sup. 7 (1974), 181-202. MR 412191
  • 5. A. K. Bousfield and D. M. Kan, Homotopy limits, completions and localizations, Lecture Notes in Math., vol. 304, Springer-Verlag, Berlin and New York, 1972. MR 365573
  • 6. K. Brown, Abstract homotopy theory and generalized sheaf cohomology, Trans. Amer. Math. Soc. 186 (1973), 419-458. MR 341469
  • 7. B. Iversen, Local Chern classes, Ann. Sci. École Norm. Sup 9 (1976), 155-169. MR 460332
  • 8. D. Quillen, Higher algebraic K-theory. I, Lecture Notes in Math., vol. 341, Springer-Verlag, Berlin and New York, 1972. MR 338129
  • 9. C. Soulé, Thesis, University of Paris, 1979.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 14F12, 14C35, 18F25

Retrieve articles in all journals with MSC (1980): 14F12, 14C35, 18F25


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14828-4

American Mathematical Society